# SDR ASAA0782257

- Difficulty date: November 18, 2007
- Submitted: November 19, 2007
- Operation: Air carrier
- Aircraft: N977AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53453
- Aircraft time: 42,705 hours, 21,774 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 5930495508
- Condition: Dented
- Location: Te Flap Vane
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING I/B FLAP O/B VANE MULTIPLE DENTS ON LWR I/B SURFACE.  PREPARED DAMAGED AREA IAW MD 80 SRM 51-70-2 PG 11.  FABRICATED DOUBLER AND BONDED IAW MD 80 SRM 51-70-2 PGS 23 AND 91.
